# SDR UPS06247004

- Difficulty date: May 26, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 53,598 hours, 41,182 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Aft Airstairs
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUSPECT SKIN CRACK IN AFT AIRSTAIRS SKIN AT THE NR 8 STEP FROM THE BOTTOM POSITION.  CARRY OUT NDI AND RECTIFY AS NECESSARY.  HFEC CARRIED OUT ON SUSPECT CRACK IAW B727 NDTM 51-00-00 PT 6 FIG 4.  CRACK CONFIRMED, ENDS MARKED.  REPAIR CARRIED OUT IAW SRM 51-30-2 & 52-10-2.
